# SDR AU960632

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C-99
- Engine: Pwa PT6A36
- Propeller: Hartzl HCB3TN3
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Contam-Water
- Location: Fire Detection S
- Stage of operation: DE
- Nature of condition: F, B, N
- Precautionary procedure: E

## Discrepancy

(AUS) RH ENGINE FIRE WARNING SYSTEM CONTAMINATED WITH WATER WHEN FLYINGTHROUGH HEAVY RAIN - FALSE FIRE WARNING CAUSED ENGINE TO BE SHUT DOWN AND FIRE BOTTLE OPERATED - DURING REPLACEMENT OF FIRE BOTTLEIT WAS FOUND THAT THE BOTTLE DID NOT DISCHARGE
